H. Belbachir, A. Boussicault, and J. Luque, Hankel hyperdeterminants, rectangular Jack polynomials and even powers of the Vandermonde, Journal of Algebra, vol.320, issue.11, pp.3911-3925, 2008.
DOI : 10.1016/j.jalgebra.2008.06.015

URL : https://hal.archives-ouvertes.fr/hal-00173319

A. Boussicault and J. G. Luque, Staircase Macdonald polynomials and the q-Discriminant Formal Power Series and Algebraic Combinatorics, 2008.

P. , D. Francesco, M. Gaudin, C. Itzykson, and F. Lesage, Laughlin's wave functions, Coulomb gases and expansions of the discriminant, Int. J. Mod. Phys. A, vol.9, pp.4257-4351, 1994.

B. Feigin, M. Jimbo, T. Miwa, and E. Mukhin, Symmetric polynomials vanishing on the shifted diagonals and Macdonald polynomials, Int Math Res Notices, pp.1015-1034, 2003.

J. Kaneko, Selberg Integrals and Hypergeometric Functions Associated with Jack Polynomials, SIAM Journal on Mathematical Analysis, vol.24, issue.4, pp.24-1086, 1993.
DOI : 10.1137/0524064

R. C. King, F. Toumazet, and B. G. Wybourne, -generalization, Journal of Physics A: Mathematical and General, vol.37, issue.3, pp.735-767, 2004.
DOI : 10.1088/0305-4470/37/3/015

URL : https://hal.archives-ouvertes.fr/hal-00550791

A. Korányi, Hua-type integrals, hypergeomatric functions and symmetric polynomials, Proceeding of a Conference in Memory of L K Hua, 1998.

R. B. Laughlin, Anomalous Quantum Hall Effect: An Incompressible Quantum Fluid with Fractionally Charged Excitations, Phys. Rev. Lett, pp.50-1395, 1983.
DOI : 10.1007/978-94-010-9709-3_26

A. Lascoux, Symmetric function and combinatorial operators on polynomials, CBMS 99, 2001.
DOI : 10.1090/cbms/099

I. G. Macdonald, Symetric functions and Hall polynomials, second edition, 1995.

I. G. Macdonald, Affine Hecke algebra and orthogonal polynomials, 2003.
DOI : 10.1017/CBO9780511542824

URL : http://archive.numdam.org/article/SB_1994-1995__37__189_0.pdf

T. Scharf, J. Thibon, and B. G. Wybourne, Powers of the Vandermonde determinant and the quantum Hall effect, Journal of Physics A: Mathematical and General, vol.27, issue.12, pp.4211-4219, 1994.
DOI : 10.1088/0305-4470/27/12/026

D. Zeilberger and D. Bressoud, A proof of Andrew's q-Dyson conjecture, Discrete Math, pp.201-224, 1985.